# SDR NSVA20070237

- Difficulty date: October 1, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 27,992 hours, 33,307 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 6068T54P02
- Part serial: LBGU0486
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE TORQUE AND RMP FLUX/AIR RETURN.  REPLACED RT ENGINE YELLOW HARNESS.  OPS CHECK GOOD.
